MathSciNet Relay Station
MathSciNet bibliographic data
MR1389528 54F50 (54C25 54G05)
Levin, Michael; Pol, Roman A metric condition which implies dimension $\leq 1$. Proc. Amer. Math. Soc. 125 (1997), no. 1, 269–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement